# SDR 9JLA2020120914075

- Difficulty date: November 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N777KD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5814
- Aircraft time: 2,284 hours, 962 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Nr 3 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AFTER LANDING THAT THE NR 3 MLG WHEEL BRAKE WAS SIGNIFICANTLY HOTTER THEN THE OTHER WHEEL BRAKES.  THE MAINTENANCE TEAM EVALUATED THE NR 3 WHEEL BRAKE AND DETERMINED THAT IT WAS DRAGGING COMPARED TO THE OTHER WHEEL BRAKES.  THE MAINTENANCE TEAM BLEED THE WHEEL BRAKE AS REQUIRED.  PERFORMED MULTIPLE OPERATIONAL CHECKS WITH ZERO DRAG NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
